# SDR VNAA2019082099905

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM CAP AT LBL 27 IS CORRODED AROUND NUTPLATE HOLES BETWEEN FS 574.00 AND FS 621.00. INSTALLED NEW FLOOR BEAM CAP IAW REO 601R-53-61-7069, REV.-- DATED 2019-07-25. SRM 51-42-21 AND 51-42-22.
